# SDR CALA2015092994546

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, EXTERIOR FUSELAGE SKIN DOUBLER & TRIPLER REPAIR INSTALLED AT STATION 1373 - 1395, STRINGER 27R - 29R IAW ECRA 5331-02053.  THIS IS A CAT B REPAIR & REQUIRES INSPECTION IAW SRM 53-00-01 REPAIR 14 TBL V ZONE A, CAT B.  INITIAL THRESHOLD INSPECTION AT PTC 37500, 0R 6000C FROM TIME OF REPAIR & EVERY 3000C THEREAFTER.  CURRENT PTC IS 14827.
